淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-1307200908584000
中文論文名稱 多變數的拉格朗日多項式之研究
英文論文名稱 Multivariable Lagrange polynomials
校院名稱 淡江大學
系所名稱(中) 數學學系博士班
系所名稱(英) Department of Mathematics
學年度 97
學期 2
出版年 98
研究生中文姓名 劉鑠榮
研究生英文姓名 Shuoh-Jung Liu
學號 890150047
學位類別 博士
語文別 中文
口試日期 2009-06-17
論文頁數 69頁
口試委員 指導教授-陳功宇
委員-楊國勝
委員-劉豐哲
委員-王懷權
委員-林賜德
中文關鍵字 拉格朗日多項式  雅可比多項式  拉蓋爾多項式  超幾何多項式  雙側生成函數  Lauricella 函數  Appell 函數 
英文關鍵字 Lagrange polynomials  Jacobi polynomials  Laguerre polynomials  Hypergeometric polynomials  Bilateral generating functions  Lauricella functions  Appell functions 
學科別分類
中文摘要 本論文主要是針對多變數的拉格朗日多項式(Multivariable Lagrange polynomials)方面所作之研究。
第一章:緒論。
第二章:導出多變數的拉格朗日多項式相關的一些等式,並且在雙變數的情況下,可經由一些轉換即可推廣成,相關文獻中所研究(雅可比多項式、拉蓋爾多項式、超幾何多項式)的主要等式。另外也研究一些線性偏微分算子與多變數的拉格朗日多項式之間的關係。
第三章:將三個變數的拉格朗日多項式與Appell函數的雙側生成函數(Bilateral generating functions),推廣成多變數的拉格朗日多項式與Lauricella函數的雙側生成函數。
第四章:藉由變數變換再取極限,去導出新的多項式,並求出對應於拉格朗日多項式的一些等式和遞迴關係。
第五章:利用Bailey 三次轉換去導出雙重級數的等式,並藉此去求出
Srivastava-Daoust 的轉換公式與歸約公式。
英文摘要 The main purpose of this thesis is to investigate multivariable Lagrange polynomials.
In Chapter 1, introduction.
In Chapter 2, we derive some identities of Lagrange polynomials of two variables and observe the relations between Lagrange polynomials and Jacobi, Laguerre
and Hypergeometric polynomials, respectively. On the other hand, we investigate linear partial differential operators on multivariable Lagrange polynomials.
In Chapter 3, we generalize bilateral generating functions for the Lagrange polynomials with three variables and the Appell functions, as bilateral generating functions for the Lagrange polynomials with multivariable and the Lauricella functions.
In Chapter 4, using the method of substitution and taking limit, we obtain some new polynomials. We obtain some identities and recurrence relations.
In Chapter 5, Based upon Bailey’s cubic transformations, we construct some identities and use item to find transformation and reduction formulas for the
Srivastava-Daoust hypergeometric function in two variables.
論文目次 1 緒論1
2 拉格朗日多項式(Lagrange polynomials) 3
2.1 符號介紹(Notations) . . . . . . . . . . . . . 3
2.2 雙變數的拉格朗日多項式(Two-variable Lagrange polynomials) . . 4
2.2.1 雅可比多項式(Jacobi polynomials) 與雙變數的拉格朗日
多項式之間的關係. . . . . . . . . . . . . . . . . . 4
2.2.2 拉蓋爾多項式(Laguerre polynomials) 與雙變數的拉格朗
日多項式之間的關係. . . . . . . . . . . . . . . . . 6
2.2.3 超幾何多項式(Hypergeometric polynomials) 與雙變數的拉
格朗日多項式之間的關係. . . . . . . . . . . . . . . 7
2.3 多變數的拉格朗日多項式(Multivariable Lagrange polynomials) 的定義與性質 . . . . . . . . . . . 8
2.4 多變數的拉格朗日多項式相關的等式與生成函數. . . 11
2.5 雅可比多項式相關的等式. . . . . . . . . . . . . 19
2.6 拉蓋爾多項式相關的等式. . . . . . . . . . . . . 24
2.7 超幾何多項式相關的等式. . . . . . . . . . . . . 26
2.8 多變數的拉格朗日多項式與線性偏微分算子(Linear partial
differential operators) 之間的關係. . . . . . . . . 27
2.9 由第二類斯特林數(Stirling numbers of the second kind) 所得到的等式之推廣. . . . . . . . . . . . . . . . . . 33

3 雙側生成函數(Bilateral generating functions) 35
3.1 介紹. . . . . . . . . . . . . . . . . . . . . . 35
3.1.1 Appell 函數(Appell functions) . . . . . . . . 35
3.1.2 Lauricella 函數(Lauricella functions) . . . . 37
3.1.3 四重超幾何函數(Quadruple hypergeometric functions) . . . . 38
3.1.4 多重超幾何函數(Multiple hypergeometric functions) . . . . . . 39
3.1.5 Kamp´e de F´eriet 函數(Kamp´e de F´eriet functions) . . . . . . . . 40
3.1.6 廣義的Lauricella 函數(Generalized Lauricella function) . . . . . 40
3.2 多變數的拉格朗日多項式與Lauricella 函數的雙側生成函數41
3.3 多變數拉格朗日多項式的多重加法公式(multiple addition formula). . . . . . . 48
4 拉格朗日多項式所產生的新多項式50
4.1 f_k (x1, ..., xr)的定義與性質. . . . . . . . . 50
4.2 f_k (x1, ..., xr)所滿足的偏微分方程式與遞迴關係. . 51
4.3 f_k (x1, ..., xr)的多重加法公式(multiple addition formula) . . 53
5 一些二重級數的等式和連帶(相伴) 生成函數的關係(Some double-series identities and associated generating-function
relationships) 55
5.1 符號介紹與定義(Introduction and definitions) . . . 57
5.2 利用Bailey's 三次轉換所導出之級數的等式(Series identities based upon Bailey's cubic transformations) . 57
5.3 可約二重超幾何函數(Reducible double hypergeometric functions) . 61
5.4 連帶(相伴) 生成函數的關係(Associated generating-function relationships). . . . . . . . 63
參考文獻65
參考文獻 [1] George E. Andrews, Richard Askey and Ranjan Roy, Special Functions, Cambridge Univ. Press, 1999.
[2] L.C. Andrews, Special Functions for Engineers and Applied Mathematicians. Macmillan Company, New York, 1985.
[3] P. Appell, J. Kamp´e de F´eriet, Fonctions Hyperg´eom´etriques et Hyperg´eom´etriques: Polynˆomes d’Hermite, Gauthier-Villars, Paris, 1926.
[4] R. Askey, A look at the Bateman project, Contemp. Math. 169 (1994), pp.29-43.
[5] W.N.Bailey, Products of generalized hypergeometric series, Proc. London Math. Soc. (2) 28 (1928), pp.242-254.
[6] W.N.Bailey, Generalized Hypergeometric series, Cambridge: Cambridge Univ. Press, 1935.
[7] W.N.Bailey, Transformations of generalized hypergeometric series, Proc. London Math. Soc. (2) 29 (1929), pp.495-502.
[8] H.Bavinck, A new result for Laguerre polynomials, J. Phys. A: Math. Gen. 29 (1996), L277-L279.
[9] H.Bavinck, A direct approach to Koekoek’s differential equation for generalized Laguerre polynomials, Acta Math. Hungar. 66 (3) (1995), pp.247-253.
[10] R.G. Buschman and H. M. Srivastava, Series identities and reducibility of Kamp´e de F´eriet functions,Math. Proc. Cambridge Philos. Soc. 91(1982), pp.435-440.
[11] J. L. Burchnall and T. W. Chaundy, Expansions of Appell’s double hyper-geometric functions (II). Quart. J. Math. Oxford Ser.12 (1941), pp.112-128.
[12] W.-Ch.C.Chan, Ch.-J.Chyan and H.M. Srivastava, The Lagrange polynomials in several variables, Integral Transform. Spec. Funct., 12 (2001), pp.139-148.
[13] K.Y. Chen, A new summation identity for the Srivastava-Singhal polynomials, J. Math. Anal. Appl. 298 (2004), no. 2, pp.411-417.
[14] K.Y. Chen, S.J. Liu and H.M. Srivastava, Some double-series identities and associated generating-function relationships, Applied Mathematics Letters 19 (2006), pp.887-893.
[15] K.Y. Chen, S.J. Liu and H.M. Srivastava, Some new results for the Lagrange polynomials in several variables, ANZIAM J. 49 (2007), pp.243-258.
[16] K.Y. Chen, H.M. Srivastava, A new result for hypergeometric polynomials, Proceedings of the American Mathematical Society 133 (2005), pp.3295-3302.
[17] K.Y. Chen, H.M. Srivastava, Series identities and associated families of generating functions, J. Math. Anal. Appl. 311 (2005), pp.582-599.
[18] G. Dattoli, P.E. Ricci and C. Cesarano, The Lagrange polynomials, the associated generalizations, and the umbral calculus, Integral Transform. Spec. Funct., 14(2)
(2003), pp.181-186.
[19] A. Erd´elyi, W. Magnus, F. Oberhettinger and F. G.Tricomi, Higher Transcendental Functions, Vol.I, McGraw-Hill Book Company, New York, Toronto and London, 1953.
[20] A. Erd´elyi, W. Magnus, F. Oberhettinger and F.G. Tricomi, Higher Transcendental Functions, Vol. III, McGraw-Hill Book Company, New York, Toronto and London, 1955.
[21] Esra Erku¸s ; Abdullah Altın, A note on the Lagrange polynomials in several variables, J. Math. Anal. Appl. 310 (2005), no. 2, pp.338-341.
[22] Esra Erku¸s, Oktay Duman, H. M. Srivastava, tatistical approximation of certain positive linear operators constructed by means of the Chan-Chyan-Srivastava polynomials, Appl. Math. Comput. 182 (2006), pp.213-222.
[23] Esra Erku¸s , H. M. Srivastava, A unified presentation of some families of multivariable polynomials, Integral Transform. Spec. Funct. 17 (2006), pp.315-320.
[24] H. Exton, Multiple Hypergeometric Functions and Applications. John Wiley and Sons (Halsted Press), New York; Ellis Horwood, Chichester (1976).
[25] H. Exton, On two Multiple Hypergeometric Functions Related to Lauricella’s F^(n)_D , Jnanabha Sect. A 2 (1972), pp.59-73.
[26] B. Gonz´alez, J. Matera, H.M. Srivastava, Some q-generating functions and associated families of generalized hypergeometric polynomials, Math. Comput. Modelling 34 (1-
2) (2001), pp.133-175.
[27] J. Kamp´e de F´eriet, Les fonctions hyperg´eom´etriques d’ordre sup´erieur `a deux variables, C.R. Acad. Sci. Paris, 173 (1921), pp.401-404.
[28] M. A. Khan; A. K. Shukla ; On Lagrange’s polynomials of three variables. Proyecciones 17 (1998), no. 2, pp.227–235.
[29] J. Koekoek, R. Koekoek and H.Bavinck, On differential equations for Sobolev-type Laguerre polynomials, Trans. Amer. Math. Soc. 350 (1998), no. 1, pp.347-393.
[30] G. Lauricella, Sulle funzioni ipergeometriche a pi`u variabili, Rend. Circ. Mat. Palermo, 7 (1893), pp.111-158.
[31] S.J. Liu, Bilateral generating functions for the Lagrange polynomials and the Lauricella functions, Integral Transform. Spec. Funct., 20 (7) (2009), pp.519-527.
[32] Qureshi, M. I.; Khan, M. Sadiq; Pathan, M. A. Some multiple Gaussian hypergeometric generalizations of Buschman-Srivastava theorem. Int. J. Math. Math. Sci.
2005 (2005), no. 1, pp.143–153.
[33] E. D. Rainville, Special Functions, Macmillan Company, New York, 1960; Reprinted by Chelsea Publishing Company, Bronx, New York, 1971.
[34] G. Szeg¨o, Orthogonal Polynomials, Fourth Edition, American Mathematical Society Colloquium Publications, Vol.23, American Mathematical Society, Providence,
Rhode Island (1975).
[35] H. M. Srivastava and M. C. Daoust, Certain generalized Neumann expansions associated with the Kamp´e de F´eriet function, Nederl. Akad. Wetensch. Indag. Math. 31
(1969), pp.449-457.
[36] H.M. Srivastava and J.-L. Lavoie, A certain method of obtaining bilateral generating functions. Nederl. Akad. Wetensch. Proc. Ser. A 78=Indag. Math. 37 (1975), no. 4,
pp.304–320.
[37] H.M. Srivastava, H.L. Manocha, A Treatise on Generating Functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester,
Brisbane, and Toronto, 1984.
[38] H. M. Srivastava and M. C. Daoust, On Eularian integrals associated with Kamp´e de F´eriet’s function, Publ. Inst. Math. (Beograd) (Nouvelle s´er.) 9 (23) (1969), pp.199-202.
[39] H. M. Srivastava and P. W. Karlsson, Multiple Gaussian hypergeometric series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York,
Chichester, Brisbane and Toronto, 1985.
[40] H.M. Srivastava and R. Panda, An integral representation for the product of two Jacobi polynomials, J. London Math. Soc. (2) 12 (1976), pp. 419-425.
[41] H.M. Srivastava, Certain double integrals involving hypergeometric functions, J˜n‾an‾abha Sect. A 1 (1971), pp.1-10.
[42] I.Tomescu, Problems in Combinatoriecs and Graph Theory (Translated from the Romanian by R.A.Melter), Wiley-Interscience Series in Discrete Mathematics, A Wiley-
Interscience Publication, John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2010-07-23公開。
  • 同意授權瀏覽/列印電子全文服務,於2010-07-23起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信